# SDR FDEA201611013790

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 78,418 hours, 14,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLT CHECK, FOUND R1 DOOR SLIDE REMOTE PRESSURE INDICATOR INOPERATIVE.  REMOTE PRESSURE INDICATOR PROPERLY SECURED R1 LENS AND LAMP RETAINER, ADJ/TEST IS NORMAL WITH NO DEFECTS.  IAW AMM 5-61-04-5.
